# SDR DHL2008F00001

- Difficulty date: June 27, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172630
- Part serial: BN771
- Condition: Delaminated
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A 3 X 1 INCH DELAMINATION ON RT WING O/B AILERON BALANCE TAB AT TRAILING EDGE.  AILERON BALANCE TAB WAS REMOVED AND REPLACED IAW BOEING 727 MAINTENANCE MANUAL 27-10-41.  OPERATION CHECK NORMAL.  (A)
